Makale
Tam Makale
Uluslararası
2017
GENERALIZED INEQUALITIES OF HERMITE-HADAMARD TYPE FOR CONVEX FUNCTIONS
INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS
Cilt 14 · Sayı 1 · ss. 52–63 · 01.01.2017
Özet
In this paper, new integral inequalities of Hermite-Hadamard type are developed for n-times differentiable convex functions. Also a parallel development is made base on concavity.
Atıf için künye
Yıldız, Ç., & Ozdemir, M. E. (2017). GENERALIZED INEQUALITIES OF HERMITE-HADAMARD TYPE FOR CONVEX FUNCTIONS. INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS, 14(1), 52–63.
BibTeX
@article{yildiz2017-146732,
author = {Yıldız, Çetin and Ozdemir, M. Emin},
title = {GENERALIZED INEQUALITIES OF HERMITE-HADAMARD TYPE FOR CONVEX FUNCTIONS},
journal = {INTERNATIONAL JOURNAL OF ANALYSIS AND APPLICATIONS},
year = {2017},
volume = {14},
number = {1},
pages = {52--63},
issn = {2291-8639},
url = {https://akademik.atauni.edu.tr/yayinlar/146732-generalized-inequalities-of-hermite-hadamard-type-for-convex-functions}
}